Hello Dr. Herazy,
I'm a 27 year old graduate student from another country. When I was 23 years old, I was diagnosed with clinical depression and was prescribed Clomipramine. After taking this drug for the very first time, something very unusual happened to my penis (within 60 minutes of taking this drug). My penis had swollen up (not erect, swollen like a balloon). It remained like that for 6 or 7 hours and eventually the swelling subsided. Obviously, I did not take Clomipramine ever after that day. I also did not tell anyone because I did not want anyone to find out that I had been prescribed an anti-depressant (it is sort of a taboo thing in my country).
Since that day, my penis has been curved towards the left and more importantly, my erect penis is significantly shorter and less thick.
I'm going to be in the US for another 3 years for my PhD, and I would like to receive your treatment before I return to my country.
I was wondering if you've ever heard of cases similar to mine. Please let me know.
Also, any other suggestions/advice would be appreciated.
I have not been able to locate any information indicating that Clomipramine can lead to Peyronie's disease, although there is abundant information about it causing alternation of the erection mechanism.
If you would like to discuss your penis curvature complaint when you are in this country please feel free to contact me. TRH